# SDR USAA2009122493425

- Difficulty date: December 22, 2009
- Submitted: December 24, 2009
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 32,189 hours, 17,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F100066000
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 880 - PHL-BOS - EMERGENCY LIGHTS - EXIT COVER LENS BY 2L DOOR MISSING.  REPLACED EXIT COVER LENS AT 2L DOOR.
